Hellenic Dermatological Atlas > Search dermatology pictures > Search Results



DRUG ERUPTIONS - ECCHYMOSES DUE TO TOPICAL CORTICOSTEROIDS PICTURES

DRUG ERUPTIONS - Ecchymoses due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Ecchymoses due to topical corticosteroids
Contributor Κωνσταντίνος Βέρρος
Date 2011-05-16
Visits 3804 View picture
DRUG ERUPTIONS - Ecchymoses due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Ecchymoses due to topical corticosteroids
Contributor Κωνσταντίνος Βέρρος
Date 2006-04-04
Visits 3568 View picture
DRUG ERUPTIONS - Ecchymoses due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Ecchymoses due to topical corticosteroids
Contributor Κωνσταντίνος Βέρρος
Date 2006-03-29
Visits 3929 View picture
DRUG ERUPTIONS - Ecchymoses due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Ecchymoses due to topical corticosteroids
Contributor Κωνσταντίνος Βέρρος
Date 2006-03-29
Visits 3705 View picture
DRUG ERUPTIONS - Ecchymoses due to topical corticosteroids
Category DRUG ERUPTIONS
Diagnose Ecchymoses due to topical corticosteroids
Contributor Κωνσταντίνος Βέρρος
Date 2006-03-29
Visits 3369 View picture
]]> View My Stats